# SDR AWXA9600700

- Difficulty date: November 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N188AW
- Make and model: Boeing 737277
- Aircraft serial: 22655
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Galley Track
- Condition: Corrosion
- Location: Bs 990
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE CHECK, FOUND CORROSION ON AFT GALLEY TRACK I/B STA 990 WL 208 RBL 18.  FABRICATED REPAIR STRAP AND INSTALLED PER ER 2-53-43-04 TCO-PAN-96-1612RR, 8110-3.
